# SDR 95ZZZX2629

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Northrop Grumman Systems Corp., repair station NOZR888K
- Make and model: Beech 1900C
- System (JASC): 3242 · Brake
- Part: Pad Rivet
- Part number: RFS6B5
- Condition: Cracked
- Location: Brake Pad
- Component: Goodyearaero, 11480083
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RE-PADDING OF BRAKE STATIONARY DISC, RIVETS WERE FOUND TO HAVE MULTIPLE CRACKS IN THE SHOP HEAD AND NOT SECURELY HOLDING PAD IN POSITION.
